Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking anti allergy drug for schamberg's disease. Is there any remedy?

HI I am 19 years old and have schambergs disease for the last one year. I was on anti allergy medicines before I got schambergs. My ankles have become rust colored and so has my shin. Is there any remedy.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Schamberg's disease, or progressive pigmented purpuric dermatitis, is a chronic discoloration of the skin which usually affects the legs and often spreads slowly.

Schamberg's disease is caused by leaky blood vessels near the surface of the skin,  which allow red blood cells to slip through into the skin. The red blood cells in the skin then fall apart and release their iron which causes a rust color on the skin.

Sadly there is no treatment for this disease except using local steroid ointment or anti allergic tablets.
Colchicine has been tried to prevent reocurrence of its symptom.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor